# SDR UALA2011121206795

- Difficulty date: December 12, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 82,986 hours, 13,368 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT CABIN FLICKERS ROW 38 TO AFT GALLEY - ACCOMPLISHED CHECK OF LIGHTS AND CONNECTORS.  ACCOMPLISHED OPS CHECK REF MM AND ALL OK.
